Hi. When a patient is changing from treatment with oxytetracycline to Accutane therapy, how long should he wait inbetween finishing the tetracycline antibiotics and commencing Accutane, in order to avoid side effects from simultaneous use?
I know that when Accutane has failed and tetracyclines are to be re-started the patient must wait 5 weeks as Accutane has a long half-life. Oral antibiotics have a much shorter half-life so I assume the waiting period is greatly reduced?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.